# SDR HEEA082439

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,350 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 54487129110
- Part serial: 258
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR WILL NOT COMPUTE THE PROPER N. FOR GIVEN TEMPERATURE AND PENSITY ALTITUDE.
